# SDR YENA2022072200695

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 71,231 hours, 26,164 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKS 6EA: OVERWING EMERGENCY EXIT HATCH 843 FWD INNER SEGMENT UPPER SIDE. CRACK 1: 13TH FASTENER (L=0.241"), CRACK 2: 14TH FASTENER (L=0.553"), CRACK 3: 15TH FASTENER (L=0.110"), CRACK 4: 16TH FASTENER (L=0.155"), CRACK 5: 17TH FASTENER (L=0.170"), CRACK 6: 18TH FASTENER (L=0.420"); REF AEROMAN NR 2022-317569 W/O: 2022 68/1 : ACCOMPLISHED SB A320-52-1144.
